Advertisement

Consistency and asymptotic efficiency of slope estimates in stochastic approximation schemes

  • Tze Leung Lai
  • Herbert Robbins
Article

Keywords

Stochastic Process Probability Theory Mathematical Biology Approximation Scheme Stochastic Approximation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Anbar, D.: A stochastic Newton-Raphson method. J. Statist. Planning & Inference 2, 153–163 (1978)Google Scholar
  2. 2.
    Anderson, T.W., Taylor, J.: Strong consistency of least squares estimates in dynamic models. Ann. Statist. 7, 484–489 (1979)Google Scholar
  3. 3.
    Bojanic, R., Seneta, E.: A unified theory of regularly varying sequences. Math. Z. 134, 91–106 (1973)Google Scholar
  4. 4.
    Drygas, H.: Weak and strong consistency of the least squares estimators in regression models. Z. Wahrscheinlichkeitstheorie verw. Gebiete 34, 119–127 (1976)Google Scholar
  5. 5.
    Dvoretzky, A.: Asymptotic normality for sums of dependent random variables. Proc. 6th Berkeley Symp. Math. Statist. Probability 2, 513–535. Berkeley-Los Angeles: Univ. California Press 1972Google Scholar
  6. 6.
    Freedman, D.: Another note on the Borel-Cantelli lemma and the strong law with the Poisson approximation as a by-product. Ann. Probability 1, 910–925 (1973)Google Scholar
  7. 7.
    Knopp, K.: Theory and Applications of Infinite Series. London-Glasgow: Blackie & Son 1951Google Scholar
  8. 8.
    Lai, T.L., Robbins, H.: Strong consistency of least-squares estimates in regression models. Proc. Nat. Acad. Sci. U.S.A. 74, 2667–2669 (1977)Google Scholar
  9. 9.
    Lai, T.L., Robbins, H.: Local convergence theorems for adaptive stochastic approximation schemes. Proc. Nat. Acad. Sci. U.S.A. 76, 3065–3067 (1979)Google Scholar
  10. 10.
    Lai, T.L., Robbins, H.: Adaptive design and stochastic approximation. Ann. Statist. 7, 1196–1221 (1979)Google Scholar
  11. 11.
    Neveu, J.: Mathematical Foundations of the Calculus of Probability. San Francisco: Holden-Day 1965Google Scholar
  12. 12.
    Venter, J.: An extension of the Robbins-Monro procedure. Ann. Math. Statist. 38, 181–190 (1967)Google Scholar
  13. 13.
    Weiss, L., Wolfowitz, J.: Maximum Probability Estimators and Related Topics. Berlin-Heidel-berg-New York: Springer 1974Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Tze Leung Lai
    • 1
  • Herbert Robbins
    • 1
  1. 1.Department of Mathematical StatisticsColumbia UniversityNew YorkUSA

Personalised recommendations